Dreaming my way back to you (sequence_fairy) wrote in vaginapagina,
Dreaming my way back to you
sequence_fairy
vaginapagina

Migraines caused by HBC?

Hello VP!

I have a question about HBC and headaches.

I am on Aviane (Generic Alesse), the 28-day pack, I'm pretty regular about what time I take it, almost always within the three hour window. I've been on it for a couple years now, almost three and I only stack on occasion.

The headaches are killer. The last three months I have had more headaches then I have had in the previous year. They are pain and dizziness and sensitivity to light and sometimes nausea. I would say they are migraines, but what I'm wondering is, is if they could be caused by my HBC? My mother once told me that she had to stop taking the pill because it gave her migraines.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments